Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Low mental health, hypertensive, has sleep disorder. Taking clonazepam, mirtazepine and zolpidem. mother is 47..she has sleep disorder for past 16 years now for which she took medicines on and for last two years she is on regular medicine by a psychiatrist .she has been taking clonazepam ,paroxetime,mirtazepine and zolpidem(sos)..She is i think she is losing her mind.None in our family wants her to take medicines regularly..please guide me sir. i want my mother to lead a healthy long life..
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

I understand your concern for your mother.

Let me give you a few suggestions:

1. Your mother has been suffering from past 16 years. She needs continuous monitoring of her symptoms.

2. The idea of your family not wanting her to take medicines is wrong. Please think for the benefit of your mother. Psychiatric illnesses are usually chronic; they persist for years. Relapse and recurrences are common. Continuous treatment for long duration is required in most patients. I do not understand as to why your family is unhappy about her taking medicines.

3. Please help and support your mother is getting a stronger life and living healthy life. She needs to continue her medications and go for regular follow up.

4. Stopping the medications may worsen her symptoms.

5. I am sure; with continued medications, she will be able to lead a long healthy life.

Hope this helps.

Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor